Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
156 Doctors are Online

Dark patches on back and underarms due to melanosis. Any cryotherapy?

I am 27 yrs guy, I have been detected by melanosis i.e dark patches on back and under arms, doctor said it is hyperpigmentation/ melanosis and I want to get rid of it...please suggest if Cryotherapy/ cryosurgery could be the answer? if yes where do I get in done in mumbai and what is the approximate cost of the procedure....please mail me the reply.


Asked On : Fri, 26 Apr 2013
Answers:  1 Views:  177
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Internal Medicine Specialist 's  Response
hello friend, melanosis and hyperpigmentation will not improve with cryotherapy or cryosurgery. He needs some kind of cream to change the pigmentation, possibly even steroid injections if they are cosmetically unappealing to you. Depending on the extent of your hyperpigmentation in the number of lesions, it could cost for removal about $10 per lesion. Although I am not sure where in your-city to go.I hope that This is helpful.
Answered: Sat, 27 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor